# SDR SWIA972299

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 11,819 hours, 16,577 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Condition: Failed
- Location: Lt Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL JUST AFTER TORQUE REACHED 80 PERCENT AND 100 PERCENT , FIRST OFFICER SAW TORQUE ON NR 1 (LEFT) ENGINE DROP.  DIGITAL DROPPED TO 4 PERCENT AND ANALOG DROPPED TO 10 PERCENT BUT WAS FLUCTUATING.  JUST AS TAKEOFF WAS ABORTED THE LEFT ENGINE LOST THRUST AND YAWED LEFT AS POWER WAS BROUGHT TO FLIGHT IDLE.  ENGINE PARAMETERS APPEARED NORMAL ON TAXI BACK TO RAMP.  INSTALLED SERVICEABLE TORQUE SIGNAL CONDITIONER.  ALSO INSTALLED SERVICEABLE TORQUE PROBE.  PERFORMED FULL POWER RUN.  OPS CHECKS GOOD.  S/N ON:  1730.
